Back problems run in my family. About 15 years ago I had a set of four treatments where they injected steroids into my disk followed by what was called trigger point injections. When I showed up for the 5th week (no one told me differently), I was told that I wasn't suppose to be there, that they "had given me all the steroids they could legally give me and couldn't give me a drop more" and I was done.
I gained almost 40 pounds in two weeks and had a serious case of moon face. The weight continued and a few weeks later I started noticing muscle fatigue. Pictures of me before and after look like two different people.
It has progressively gotten worse and I have been to many dr's. I have had my thyroid test lots and told to just exercise and diet more or that I am depressed.
I eat fairly healthy, but can't loose the weight to save my life. My muscled are slowly growing worse to the point now I am in serious pain everyday. I can't blow dry my hair because it hurts and tires my arms. I have problems with my skin, bad strech marks. I have a buffalo hump, but when I went talked to a Nurse Practitioner about it he just told me I was female, fat, and forty. (worse I was only 37!)
I recognize some of the symptoms of Cushings but don't know if that could be it, since the problems started after the steroids started to leave my body. I also have major fatigue. I keep pushing myself to exercise and try harder but that usually backfires on me. I ended up starting to work from home to manage my symptoms, because without a diagnosis there is nothing wrong with me.
I have a great life except for this. Normal ups and downs, good friends, loving family, good work from home job. But as I have watched this progress, I am terrified and what unknown things are going on and what the future holds for me.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?